| Catalog Number |
0277096325 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.D4: full udi is not available due to missing information, unknown lot number.
Event or Problem Description
It was reported that during a procedure, the blade broke.It was further reported that the patient suffered a cut artery, which required a blood transfusion.It was also reported that a new blade was used to complete the procedure without any issues.
Additional Manufacturer Narrative
H2: device evaluation, catalog number received.D4: full udi is not available due to missing lot number.H6: the quality investigation is complete.
Event or Problem Description
It was reported that during a procedure, the blade broke.It was further reported that the patient suffered a cut artery, which required a blood transfusion.It was also reported that a new blade was use to complete the procedure without any issues.